# SDR 97FDEA00828

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Engine: Ge CF680A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

NR 1 ENG CLIMBING THROUGH FL230 NR 1 ENGINE HAD VIBRATION AND COMPRESSOR STALLS.  ANY POWER SETTINGS ABOVE IDLE WOULD CAUSE COMPRESSOR STALLS.  EGT READING 720 DEG, LANDED WITH PWR AT IDLE.
